Electron. J. Diff. Eqns., Vol. 2006(2006), No. 28, pp. 1-10.

Existence of solutions for discontinuous hyperbolic partial differential equations in Banach algebras

Bapurao C. Dhage, Sotiris K. Ntouyas

In this paper, we prove an existence theorem for hyperbolic differential equations in Banach algebras under Lipschitz and Caratheodory conditions. The existence of extremal solutions is also proved under certain monotonicity conditions.

Submitted December 22, 2005. Published March 9, 2006.
Math Subject Classifications: 35L70, 35L15.
Key Words: Hyperbolic differential equation; Banach algebras.

Show me the PDF file (211K), TEX file, and other files for this article.

  Bupurao C. Dhage
Kasubai, Gurukul Colony, Ahmedpur-413 515
Dist: Latur, Maharashtra, India
email: bcd20012001@yahoo.co.in
Sotiris K. Ntouyas
Department of Mathematics, University of Ioannina
451 10 Ioannina, Greece
e-mail: sntouyas@cc.uoi.gr

Return to the EJDE web page